# SDR JJBA20250806008

- Difficulty date: July 18, 2025
- Submitted: August 6, 2025
- Operation: Air carrier
- Aircraft: N11199
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500953
- Aircraft time: 39,606 hours, 28,027 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON CARGO LOWER BEAM AT T-PROFILE FR 66 ANGLE FOUND CRACKED. ON CARGO LOWER BEAM AT T-PROFILE FR 66 ANGLE REMOVED AND INSTALLED.
